MathSciNet Relay Station
MathSciNet bibliographic data
MR2653121 35Q55 (35A35)
Zhang, Zai-yun; Liu, Zhen-hai; Miao, Xiu-jin; Chen, Yue-zhong New exact solutions to the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity. Appl. Math. Comput. 216 (2010), no. 10, 3064–3072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement